Diabetes Expert Forum
Nausea, Fatigue, malodorous BMs
About This Forum:

Questions in the Diabetes forum are answered by medical professionals. Topics covered include Type 2 Diabetes, blood glucose monitoring, diabetes and heart disease, diabetes and pneumonia, diabetes and pregnancy, diabetes and vision problems, diabetes and wound healing, diabetic complications, hyperglycemia, hypoglycemia, and insulin.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

Nausea, Fatigue, malodorous BMs

I am T2 diabetic, not well controlled, on glipizide 3xday, with numbers averaging 220. I suffer from Severe Depressive episodes and am in therapy and on medications for that.  I have almost constant nausea, and BMs about 6x a day.  I also have vaginal bleeding, which we think is from uterine polyps (biopsy scheduled).  However, the most debilitating physical symptoms I have at present are the almost constant nausea, troubling BM's with a sickening odor and FATIGUE.  It's difficult to tell which is causing which, but is there a reason that the diabetes would cause the nausea and BM problems?  I currently have no insurance, thus no recent blood tests, but am hoping to get hooked up with a clinic after the biopsy.
Tags: nausea
Related Discussions
291531_tn?1193614293
Hi,
I do agree that you should be seen by medical personal soon, given your problems.
It is quite possible that your poorly controlled diabetes is causing your nausea--either the high numbers themselves, or possible problems with stomach emptying. This can also cause diarrhea. Try to be seen soon to have your medication adjusted( 220 average is certainly much too high).If you develop any nausea and vomiting, go to your nearest ER to be seen urgently.
In the meantime, cut back on all sugary foods and simple carbs, and keep up on your water intake.
Take care and good luck.
5 Comments
Blank
Avatar_n_tn
Thank you for your response.  I will try to get a better control of my diet.  It is very difficult for me, as food is my "comfort" and I seem to crave carbs (always have).  However, I cannot take this nausea much longer, so if getting the numbers down will help, it is motivation to try. My PC, although I know she cares, hasn't made me very aware of the numbers and their importance.  I've wondered if I should be seeing an Endocrinologist instead.  However, without insurance, I guess a physician is a physician.  In any event, thank you for your information.

Happy Holidays
Liz
Blank
Avatar_m_tn
any good doctor should jump right on your two hundred average as that is definitely causing nausea, cut back on simple carbs and go for a short walk of twenty or thirty minutes each day, exercise will really bring down high b s and make you feel so much better. ask your doctor about Metformin I know its really helped me to control my b g and has few side effects. good luck. You are much too high so that will be the first thing to get that down and you will feel so much better. take care
Blank
Avatar_n_tn
I too am a type 2 diabetic and have nausea, but my nausea usually is only in the morning and only last for about 5 minutes when I first stand up after I wake up.  My numbers average about 150 to 160 and I take 10mg of Glipizide once a day - in the AM.  I try to eat good during the day, but both my wife and I work late and as a result eat late - sometimes as late as 8pm.  I try to exercise every night, but my numbers sometimes are as high as 175 or higher in the morning.  Is my nausea related to my high levels in teh morning, or do most diabetics suffer from morning nausea?
Blank
Avatar_n_tn
I too am a type 2 diabetic and have nausea, but my nausea usually is only in the morning and only last for about 5 minutes when I first stand up after I wake up.  My numbers average about 150 to 160 and I take 10mg of Glipizide once a day - in the AM.  I try to eat good during the day, but both my wife and I work late and as a result eat late - sometimes as late as 8pm.  I try to exercise every night, but my numbers sometimes are as high as 175 or higher in the morning.  Is my nausea related to my high levels in teh morning, or do most diabetics suffer from morning nausea?
Blank
Continue discussion Blank
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank